# SDR SWI2023F00521

- Difficulty date: September 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH.   (C-CHECK RO 11/20/2023)   COMPLIED WITH ALL STEPS OF REO 670-54-21-1592 REV -- DATED: 2023-10-06, REPAIR FOR CHAFE DAMAGE TO THE LH LOWER TRANSCOWL FORWARD DISHING AND COAMING. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
